# SDR 01242006C

- Difficulty date: January 17, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N341CJ
- Make and model: Saab 340B
- Aircraft serial: 341
- Aircraft time: 25,249 hours, 30,702 cycles
- Engine: Ge CT71
- System (JASC): 6122 · Propeller Governor
- Part: Switch
- Part number: 8581
- Part serial: 223
- Condition: Inoperative
- Location: Autocoarsen Sys.
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTOCOARSEN CAUTION LIGHT ILLUMINATED ON TAKEOFF ROLL.  REMOVED AND REPLACED AUTOCOARSEN COMPUTER PN ON/OFF 8542M2, SN ON 538, SN OFF 435  IAW 61-22-05 AND DID NOT FIX IT.  ON 01/18/2006 MEGGED OUT WIRING BETWEEN AUTOCOARSEN COMPUTER AND P3 SENSORS, ENGINE TORQUE SENSORS, ALL WIRING CHECKED GOOD. REMOVED AND REPLACED THE AUTOCOARSEN SWITCH CONTROL UNIT IAW 61-22-15-2 PN ON/OFF 8581, SN ON 213, SN OFF 223. SYSTEM OPS CHECK GOOD.
